# SDR YENA2023040400312

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 29,597 hours, 9,528 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584K
- Part serial: AAAY001425
- Condition: Failed
- Location: 1xu2
- Part time: 63,611 hours, 22,390 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#630, MCO-PUJ. (AIRCRAFT DIVERTED TO SJU) ' ELEC 2 GEN FAULT AIRBORNE; PER TSM TASK 24-20-00-810-122-C INSPECTED WIRING AND FOUND GOOD. REMOVED AND REPLACED #2 GCU PER AMM 24-22-34. OPS CHECK FOUND GOOD. NO FURTHER DEFECTS WERE NOTED. A/C OK FOR SERVICE.'
